MathSciNet Relay Station
MathSciNet bibliographic data
MR2231620 54C65 (47H04 47H10 54H25)
Aksoy, A. G.; Khamsi, M. A. A selection theorem in metric trees. Proc. Amer. Math. Soc. 134 (2006), no. 10, 2957–2966.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement